# SDR ASAA9580288

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5958412511
- Condition: Req'D Service
- Location: Nlg
- Part time: 26,195 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - AIR TURN BACK OF FLIGHT NR 82, CREW REPORTED, THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT LOW.  SERVICED NOSE LANDING GEAR STRUT TO PROPER DIMENSION.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY.  (M)
